# SDR P2EA97031

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PAE - RIGHT GEAR DOOR ILLUMINATED RED AT RETRACTION ON TAKEOFF.  CYCLED GEAR BUT CONDITION REMAINED.  ADJUSTED MLG UPLOCK SENSOR RT SIDE IAW 32-61-21, FUNCTIONAL TESTED GOOD.  (M)
